# SDR AMTA200700614

- Difficulty date: November 17, 2007
- Submitted: November 28, 2007
- Operation: Air carrier
- Aircraft: N518AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27974
- Engine: Rroyce RB211535E4
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Condition: Malfunctioned
- Location: Lt Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EICAS MSG L WING ANTI-ICE DISPLAYED AND WING ANTI-ICE VALVE LIGHT REMAINED ILLUMINATED WITH SWITCH ON.  REMOVED AND REPLACED LT WING ANTI-ICE VALVE.  LEAK AND OPS CHECK GOOD REM MM 30-11-02-4.  (K)
